# SDR AALA202110131724

- Difficulty date: October 7, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 71,349 hours, 28,390 cycles
- Engine: Iae V2527A5
- Engine time: 33,605 hours, 13,337 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: G4000VSVA02
- Part serial: AAG15561
- Condition: Defective
- Location: Zone 400 - Nac/P
- Component: Engine, Iae, V2527A5
- Component part number: V2527A5
- Stage of operation: CL
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE # 1 ECAM MESSAGES FOR COMPRESSOR VANE FAULT, ENGINE 1 FAIL AND EGT EXCEEDED ENGINE SHUTDOWN IN FLIGHT. NO EMERGENCY WAS DECLARED, AND THE AIRCRAFT LANDED AT PHX SAFELY WITHOUT FURTHER INCIDENT. A REVIEW OF THE DFDR DATA NOTED THAT THE ENGINE ENCOUNTERED A STALL NEAR THE TOP OF THE CLIMB AND ENGINE PARAMETERS SHOW THAT N1 WENT SUB IDLE AND TRIGGERED A STALL ALERT. SHORTLY AFTER THE PILOTS PULLED THE TLA BACK ON THE ENGINE AND ABOUT 1 MINUTE LATER CLOSED THE FUEL VALVE.  EGT ROSE TO 713 FOR 21 SECONDS RESULTING IN AN AREA B EXCEEDANCE. **SUPPLEMENTAL REPORT FOR AALA202110081724:  MAINTENANCE ACCOMPLISHED A BORESCOPE INSPECTION OF THE #1 ENGINE WITH NO DEFECTS BEING NOTED. REPLACED #1 ENGINE VARIABLE STATOR VANE ACTUATOR PER TC 26T40075005 AND REPLACED #1 ENGINE LOW PRESSURE / HIGH PRESSURE FUEL PUMP PER AMM 73-12-41-0401-13 (AALA202110131345). A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
